Thursday, July 10, 2008
I'm so tired these last few days. All those strong drugs pumping through my system are really doing a number on me. I take cat naps all day, and then at night I conk out for lengthy periods of time. The most troubling thing is that even though I'm eating, my weight is awful. I can't wait until I get more lung function back so I can work out harder again. I need to rebuild that muscle mass.
When I'm in the middle of IVs, it's always hard to look to the future with optimism. In the midst of all these nasty side effects, it's difficult to envision a more stable health status. I worry about how much longer I'll be able to work. I know it's not productive or healthy to worry about things that are out of my control. That's something I need to work on in my spiritual life.
I know God is always faithful, and I also know that he doesn't always let us in on his plans. We just have to move forward with faith. My husband is great at reminding me of that. Whenever I get caught up in worrying, he brings me back down to ground level and tells me to calm down. I love that aspect of our marriage. I'm so blessed to have Brad with me on this journey.
I haven't read your blog for a while, so I spent this morning getting caught up. I'm sorry you are having side effects. Dan experiences an itchy rash with Levaquin and Voriconozole does a number on Sarah. I was glad to read about the Tagemet tip and will be sure to try it. Know that I am praying for you, my friend. I admire your faith, your ability to walk through dark nights of the soul, and your willingness to share it all with us.
Love and Light,